MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE EM TIBIAL PROX UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES

DEPUY IRELAND - 9616671 ATTUNE EM TIBIAL PROX UPROD; ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Catalog Number 254400018
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: if information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported one instrument in the short-term-loaner-kit (orthokit) showed wear.The last loan system "attunes" delivered comes with an instrument that is defective.The plastic abrasion on the adjustment lever makes it impossible to use it.There was no surgical delay.No patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: 1) quantity manufactured: (b)(4).2) date of manufacture: 4/27/2023.3) any anomalies or deviations identified in dhr: none.4) expiry date: n/a.5) ifu reference: 090200836 rev j.Device history review: 1) quantity manufactured: (b)(4).2) date of manufacture: 4/27/2023 3) any anomalies or deviations identified in dhr: none 4) expiry date: n/a 5) ifu reference: 090200836 rev j.

Brand Name
ATTUNE EM TIBIAL PROX UPROD
Common Device Name
ATTUNE INSTRUMENTS : ALIGNMENT DEVICES
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21880932
Report Number1818910-2025-06067
Device Sequence Number18303020
Product Code LXH
UDI-Device Identifier10603295434054
UDI-Public(01)10603295434054(10)PG335201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number254400018
Device Lot NumberPG335201
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/14/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer05/23/2025
Initial Report FDA Received Date04/22/2025
Supplement Report FDA Received Date05/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/25/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown